Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FuzzyMax

Vision loss from BP?

Recommended Posts

 I'm a long-time user of BP (at least 8 years), and since then my vision has gotten progressively worse. I don't know whether or not the BP is the cause or if it's something else, so I'm wondering if anyone else has had this issue.

 After an hour or so after washing my face and applying BP, or directly after I eat food, my face begins to get oily and even my eyebrows get moist. I'm a guy with bushy eyebrows and long eyelashes, so I'm suspecting that the oil on my face is somehow getting into my eyes. I never rub my eyes and I avoid putting the BP anywhere close to my eyes.

 The vision issues I'm dealing with are:

  • It looks like there is a thin veil or very low opacity black cloud over my eyes. Sort of fuzzy.
  • Sensitive to lights such as LCD screens, wall lights, sunlight etc. I see large lights halos.
  • A lot of eye floaters and getting worse.
  • Double vision. For example if I'm watching a movie with subtitles, the words will be shadowed/doubled, the shadow being all blurry.
  • All these symptoms make it so I can't watch 3D movies. The symptoms are amplified. The first and last one I saw was Avatar and it was a major struggle.
  • Symptoms make it hard to do basic eye tests. The letters are double, the light causes a big square halo, and the thin black veil I mentioned!

I've been to half a dozen optometrists  and a couple ophthalmologists,  and they can't find anything physically wrong with me eyes. I think that if it was damage from the BP, that they'd be able to see it.

But I thought I'd ask here anyway, to see if anyone is having the same experience.  I went on a year break from BP a couple of years ago, and things didn't improve.

Thanks!
  Edited by FuzzyMax

Share this post


Link to post
Share on other sites

Sometimes that happens to me after I apply moisturizer even if I don't apply it near my eye area I think it just a layer of moisturizer gets in my eye or something like that.

Share this post


Link to post
Share on other sites
I am experiencing the same issue. I find it hard for my eyes to focus. they get blurry and sometimes even sting. I've seen a lot of blurred vision side effects from taking accutane, but i am not sure if it is the same for BP? Should i stop using it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×